# SDR SWAA2025063085706

- Difficulty date: June 26, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N8742M
- Make and model: Boeing 737-8
- Aircraft serial: 61868
- Aircraft time: 13,487 hours, 6,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT R1 DOOR INOP.  <[01] R&R BATTERY PACK FOR R1 DOOR EMERGENCY LIGHTS PER AMM 33-51-06. OPS CHECK GOOD.
